X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1575) 1575
Publication (155) 155
Conference Proceeding (34) 34
Book Chapter (23) 23
Book / eBook (19) 19
Dissertation (7) 7
Paper (4) 4
Reference (3) 3
Government Document (2) 2
Newspaper Article (2) 2
Book Review (1) 1
Streaming Video (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (399) 399
mathematics (377) 377
mechanics (279) 279
hyperbolic conservation-laws (264) 264
hyperbolic systems (258) 258
mathematical models (254) 254
mathematical analysis (226) 226
analysis (198) 198
equations (155) 155
physics (148) 148
conservation-laws (140) 140
physics, mathematical (132) 132
computer science, interdisciplinary applications (130) 130
stability (128) 128
mathematics, interdisciplinary applications (125) 125
computer simulation (124) 124
thermodynamics (121) 121
physics, fluids & plasmas (116) 116
model (107) 107
systems (100) 100
algorithms (99) 99
models (94) 94
computational fluid dynamics (92) 92
conservation laws (89) 89
partial differential equations (85) 85
hyperbolic-equations (84) 84
simulation (83) 83
studies (80) 80
fluid dynamics (79) 79
waves (79) 79
flow (75) 75
schemes (74) 74
fluid flow (73) 73
numerical analysis (73) 73
hyperbolic functions (69) 69
convergence (65) 65
dynamics (65) 65
research (65) 65
approximation (60) 60
engineering, mechanical (60) 60
boundary conditions (59) 59
engineering (59) 59
shock waves (58) 58
riemann problem (57) 57
physics, multidisciplinary (56) 56
universal solver (55) 55
hyperbolic conservation laws (51) 51
cubic-polynomial interpolation (50) 50
navier-stokes equations (50) 50
traveling waves (50) 50
engineering, chemical (49) 49
nonlinearity (48) 48
transport (48) 48
optics (47) 47
source terms (47) 47
high-resolution schemes (46) 46
methods (46) 46
index medicus (45) 45
propagation (45) 45
diffusion (44) 44
interpolation (44) 44
materials science, multidisciplinary (44) 44
wave propagation (44) 44
behavior (43) 43
differential equations (43) 43
engineering, multidisciplinary (43) 43
heat transfer (43) 43
profiles (43) 43
shallow water equations (43) 43
viscosity (43) 43
computational mathematics and numerical analysis (42) 42
physics, applied (42) 42
accuracy (41) 41
entropy (41) 41
flows (41) 41
hydrodynamics (41) 41
environmental law (40) 40
engineering, civil (39) 39
hyperbolic equations (39) 39
mechanical engineering (39) 39
analysis of pdes (37) 37
exact solutions (37) 37
theoretical, mathematical and computational physics (37) 37
computation (36) 36
nonlinear stability (36) 36
scheme (36) 36
fluid (35) 35
magnetohydrodynamics (35) 35
relaxation (35) 35
shock profiles (35) 35
humans (34) 34
water resources (34) 34
euler equations (33) 33
hyperbolic heat-conduction (33) 33
numerical-simulation (33) 33
efficient implementation (32) 32
fluids (32) 32
geosciences, multidisciplinary (32) 32
mathematics - analysis of pdes (32) 32
optimization (32) 32
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1635) 1635
Japanese (18) 18
French (6) 6
German (5) 5
Chinese (4) 4
Spanish (3) 3
Turkish (2) 2
Korean (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, ISSN 0003-9527, 01/2020, Volume 235, Issue 1, pp. 195 - 285
We establish nonlinear H-2 boolean AND L-1 -> H-2 stability with sharp rates of decay in L-p, p >= 2, of general hydraulic shock profiles, with or without... 
EXISTENCE | MATHEMATICS, APPLIED | MECHANICS | INSTABILITY | HYPERBOLIC SYSTEMS | CHANNEL | FUNCTION BOUNDS | CONSERVATION-LAWS | MODEL | ROLL WAVES | DETONATIONS | WATER | Flow stability | Eigenvalues | Water flow | Hydraulic shock | Shallow water | Mathematics - Analysis of PDEs
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 12/2017, Volume 40, Issue 18, pp. 7760 - 7779
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 8/2019, Volume 201, Issue 1, pp. 1 - 12
For a complete noncompact connected Riemannian manifold with bounded geometry $$M^n$$ M n , we prove that the isoperimetric profile function $$I_{M^n}$$ I M n... 
53A10 | 49Q05 | 58E99 | Mathematics | Topology | Convex and Discrete Geometry | Hölder continuity of isoperimetric profile | Bounded geometry | Algebraic Geometry | Hyperbolic Geometry | Projective Geometry | Differential Geometry | Finite perimeter sets | 49Q20 | EXISTENCE | MATHEMATICS | MINIMIZING PERIMETER | Holder continuity of isoperimetric profile | REGIONS
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 09/2019, Volume 129, pp. 34 - 60
The exact boundary controllability for hyperbolic systems can not be realized generally on a network with loops (see [16]). In this paper we consider the exact... 
Exact boundary controllability of nodal profile | Network with loops | Boundary control | Semi-global piecewise [formula omitted] solution | Saint-Venant system | Semi-global piecewise C | solution | MATHEMATICS | Semi-global piecewise C-1 solution | TREE-LIKE NETWORK | MATHEMATICS, APPLIED | UNSTEADY FLOWS | LINEAR HYPERBOLIC SYSTEMS
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 02/2018, Volume 76, pp. 236 - 241
We consider the Cauchy problem for the linear beam equation: utt+ut+uxxxx−a(t)uxx=0,(t,x)∈R+×R,where a(t)∼(1+t)α. The purpose of this study is to clarify the... 
Beam | Variable coefficient | Asymptotic profile | Scaling variables | MATHEMATICS, APPLIED | NONLINEAR DIFFUSION WAVES | DAMPED WAVE-EQUATIONS | TIME-DEPENDENT DISSIPATION | HYPERBOLIC CONSERVATION-LAWS | EXTENSIBLE BEAM | CONVERGENCE-RATES
Journal Article
Ocean Engineering, ISSN 0029-8018, 05/2017, Volume 136, pp. 294 - 303
Journal Article
Meteorological Applications, ISSN 1350-4827, 01/2016, Volume 23, Issue 1, pp. 158 - 164
ABSTRACT The present study considers the mean wind velocity profiles measured from a 60 m high tower in the Rebio‐Jarú forest (10 ° 04.7 ′ S, 61 ° 52.0 ′ W),... 
modified hyperbolic tangent function | turbulence | Amazon forest | roughness sub‐layer | wind profile | inflectional point | roughness sub-layer | LAYER | METEOROLOGY & ATMOSPHERIC SCIENCES | FLUXES | TOWER
Journal Article
Computers and Electrical Engineering, ISSN 0045-7906, 08/2018, Volume 70, pp. 538 - 550
Journal Article
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 05/2014, Volume 37, Issue 8, pp. 1206 - 1218
Based on the theory of semi‐global piecewise C2 solutions to 1D quasilinear wave equations, the local exact boundary controllability of nodal profile for... 
exact boundary controllability of nodal profile | planar tree‐like network of strings | quasilinear wave equations | planar tree-like network of strings | MATHEMATICS, APPLIED | HYPERBOLIC SYSTEMS | OPEN CANALS | FLOWS | Networks | Mathematical analysis | Wave equations | Boundary control | Controllability | Topology | Boundaries | Strings
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 2009, Volume 290, Issue 1, pp. 23 - 82
We study the nonlinear stability of shock waves for viscous conservation laws. Our approach is based on a new construction of a fundamental solution for a... 
CONSERVATION-LAWS | HYPERBOLIC SYSTEMS | PHYSICS, MATHEMATICAL | STABILITY | Wave propagation | Universities and colleges | Environmental law | Analysis
Journal Article
International Journal of Mechanical Sciences, ISSN 0020-7403, 11/2017, Volume 133, pp. 251 - 259
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 08/2016, Volume 261, Issue 4, pp. 2300 - 2333
This paper is concerned with singular shocks for a system of conservation laws via the Dafermos regularization ut+f(u)x=ϵtuxx. For a system modeling... 
Conservation laws | Geometric Singular Perturbation Theory | Singular shocks | Viscous profiles | Dafermos regularization | EXCHANGE LEMMAS | MATHEMATICS | PERTURBATION-THEORY | WAVES | HYPERBOLIC SYSTEMS | TRACKING INVARIANT-MANIFOLDS | POINTS | Environmental law | Analysis | Models | Mathematics - Analysis of PDEs
Journal Article